• liza jane liza jane
    September 07, 2009
    neck pain
    liza jane liza jane
    September 07, 2009

    I can't sleep. My neck hurts really bad so does the back of my head. It's much worse when lying down.  I have muscle spasms and high levels of muscle tension throughout my entire body, even my face and scalp. I beleive that I've started choking. Also have reoccurant loss of feeling in my hands, arms, feet and chest. Oh, and I am costantly dizzie, and wearing sunglasses becouse my eyes hurt.  I have been in and out of the doctors office and emergency room for the past six weeks but there are no answers.  They try  to make me comfortable. I'm scared any ideas.

     

                                                                                   liza jane

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • sicire October 05, 2009
    sicire
    September 07, 2009

    Wow this is exactly my same complaint...for over a week, I have had severe neck pain ; cannot turn my head to the left; walking jars my nerves in my neck and back of head mainly at night during long walks..and sleeping is a real PAIN. I put rubbing liniment and cold packs, had a neck/shoulder massage, but nothing seems to help. I am going to try acupuncture this week...but it all started a few days after a regular flu shot!

     

    Hope someone has an answer. I emphathize with you and "feel your pain." Literally!

    READ MORE
    • Erin
      October 08, 2009
      Erin
      October 08, 2009

      I have had the seasonal flu shot for the past fifteen yaers. I have had pain at the injection site, some years a slight fever, but this year I received my shot from employee healt as usual i am in a health care facilty and have had severe pain for the past ten days in my shoulder, neck, running down my arm to my elbow. What gives? I can find no relief and I reported this to E.H. nurse and of course they have never had this happen and it just could not be related to getting the Flu Vaccine..

       

       I disagree, I have done nothing that would have coused this and do believe the seasonal flu shot in 2009 is diffrent. I am not going to accept the H1N1 vaccine, even though it is mandatory at my place of employeement. It will be interesting but I DO NOT TRUST OUR GOVERNMENT! Allowing and knowing that so many out of 100.000 are going to have major side effects is not acceptable. So I am with the rest of you, and seeking relief. God Bless....

      READ MORE
    • Shirley
      October 09, 2010
      Shirley
      October 09, 2010

      Can anyone comment about the side effects of this years vaccine (2010)?  My daughter (36yr old) had the shot on Monday and these same symptoms appeared Tues morning.  She has been in and out of ER, Doctor's office and Physical Therapy all week.  The only thing they can do is give her strong addictive pain meds.  she can only move her head by about an inch in either direction and is officially now on short term disability! 

      READ MORE
    • pablo
      October 29, 2010
      pablo
      October 29, 2010

      same thing with my girlfriend.  got the 2010 flu shot yesterday 10/28/10 and she cant move her neck left or right.   It got gradually worse about an hour or so after she got her shot. 

      READ MORE
    • joseph
      November 02, 2010
      joseph
      November 02, 2010

      Yes just 3 days after I got the flu shot I started geting pain on the left backside of my head and down my neck, thought maybe it was cold or something, now I hear alot of my friends are feeling the same pain, what the hick is going on with the flu shot this year?

      READ MORE
    • Kookla9
      November 06, 2010
      Kookla9
      November 06, 2010

      I got my flu shot yesterday, and my arm hurt pretty bad this morning, and by the end of the day, I couldn't move my neck. It hurts to chew, and is really tender on both sides. I have had a flu shot every year, and this is the first time I have ever had a reaction. I just learned that this year (2010), the seasonal flu vaccine also has the H1N1 vaccine in it. I didn't get the H1N1 vaccine last year, so I am wondering if that could be what is causing the problem. The H1N1 vaccine made me nervous, since I work for a doctor, and about 70% of our patients who received the H1N1 vaccine had some type of reaction to it.

      READ MORE
    • Kathy Cox
      November 29, 2010
      Kathy Cox
      November 29, 2010

      wow.  I just had the flu shot before thanksgiving and have been having the same intense head - one side behind my eye and back, and neck pain as well.  I was thinking maybe a sinus condition until i started reading these posts.  People be ware.  I've had flu shots every year for the past probably 6 - 7 years with absolutely no symptoms. 

      READ MORE
  • Erin October 08, 2009
    Erin
    September 07, 2009

    I have had the seasonal flu shot for the past fifteen yaers. I have had pain at the injection site, some years a slight fever, but this year I received my shot from employee healt as usual i am in a health care facilty and have had severe pain for the past ten days in my shoulder, neck, running down my arm to my elbow. What gives? I can find no relief and I reported this to E.H. nurse and of course they have never had this happen and it just could not be related to getting the Flu Vaccine..

     

     I disagree, I have done nothing that would have coused this and do believe the seasonal flu shot in 2009 is diffrent. I am not going to accept the H1N1 vaccine, even though it is mandatory at my place of employeement. It will be interesting but I DO NOT TRUST OUR GOVERNMENT! Allowing and knowing that so many out of 100.000 are going to have major side effects is not acceptable. So I am with the rest of you, and seeking relief. God Bless....

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.